I had my left ovary removed in March 2012 and have since had irregular periods. I am 40 years old and typically one month, it would be fine, starting at the 4 week mark and then the next month, it would be 5+ weeks before I would get it. It would just contunue to alternate like that month to month. This time, I am going on 7 weeks without having my cycle. I am not pregnant and just wondering if this is a normal thing after an ovary removal, or if it is something that I should consult my OB/GYN about. Thank you
The cause of irregular periods could be due to hormonal imbalance, stress, chronic illness, polycystic ovarian disease, thyroid gland disorders or diseases, pituitary gland tumors or cyst, galactorrhea, prolactinomas etc. You should consult a gynecologist and get examined and investigated as soon as possible to know the exact cause of all these episodes.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.